On some questions concerning determinants

P. Turán

Annales Polonici Mathematici (1962)

  • Volume: 12, Issue: 1, page 49-53
  • ISSN: 0066-2216

How to cite


P. Turán. "On some questions concerning determinants." Annales Polonici Mathematici 12.1 (1962): 49-53. <http://eudml.org/doc/263167>.

author = {P. Turán},
journal = {Annales Polonici Mathematici},
keywords = {linear algebra, polynomials, forms, theory of invariants},
language = {eng},
number = {1},
pages = {49-53},
title = {On some questions concerning determinants},
url = {http://eudml.org/doc/263167},
volume = {12},
year = {1962},

AU - P. Turán
TI - On some questions concerning determinants
JO - Annales Polonici Mathematici
PY - 1962
VL - 12
IS - 1
SP - 49
EP - 53
LA - eng
KW - linear algebra, polynomials, forms, theory of invariants
UR - http://eudml.org/doc/263167
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.